# SDR MASA20211105528

- Difficulty date: November 5, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SEEABOVEDESCRIPT
- Part serial: NA
- Condition: None
- Location: Fs1015.00 & Lbl
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE WAS ACCIDENTALLY CAUSED TO CROSS BEAMS (P/N MM670-35314-009 AND MM670-35319-001} AT THE JOINT WITH CLIP (P/N MM670-35335- 001} LOCATED AT FS1015.00 DURING MTC ACTIVITIES WHEN FLOOR BEAM WAS REMOVED. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-61-43-001-001-A01, FIGURE 53-61-43-991-801, ITEM 29A,21B, EA 81-2021-085 .
